• Dermatomiositis and evans syndrome associated with HTLV-1 infection Reporte de Caso

    Loja-Oropeza, David; Zavala-Flores, Ernesto; Vilca-Vasquez, Maricela

    Abstract in Spanish:

    RESUMEN Paciente mujer de 55 años de edad, natural de Ayacucho, con antecedente de dermatomiositis desde hace 3 años, recibió tratamiento irregular con prednisona. Dos meses antes del ingreso presenta anemia hemolítica autoinmune y púrpura trombocitopénica idiopática, recibió pulsos de metilprednisolona y transfusión de paquetes globulares. Al ingreso, soporosa, mal estado general, marcada pérdida ponderal, deshidratada, livedo reticularis en miembros inferiores, onicodistrofia y onicolisis múltiple en los dedos de ambos pies. Western Blot positivo para HTLV-1. Evoluciona con hipoglicemia recurrente. Reportamos un caso de dermatomiositis y síndrome de Evans presentados en el contexto de una infección por virus linfotrópico humano tipo 1.

    Abstract in English:

    ABSTRACT A 55-year-old female patient, born in Ayacucho, with a history of dermatomyositis for 3 years, who received irregular treatment with prednisone. Two months prior to admission, she presented with autoinmune hemolytic anemia and idiopathic thrombocytopenic purpura. The patient received methylprednisolone pulse therapy and packed red blood cells transfusions. Upon admission, she was drowsy, with a poor overall status, marked weight loss, dehydration, with presence of livedo reticularis in her lower extremities, and onychodystrophy and onycholysis on the toes of both feet. Western blot test was positive for human T-lymphotropic virus type 1 (HTLV-1). The patient evolved with recurrent hypoglycemia. Therefore, we report a case of dermatomyositis and Evans syndrome in the context of an HTLV-1 infection.
Instituto Nacional de Salud Lima - Lima - Peru
E-mail: revmedex@ins.gob.pe